# SDR USAA2010082391744

- Difficulty date: August 22, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 62,358 hours, 44,302 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 622072354
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - CDFI - MAJOR REPAIR - FORWARD CARGO DOOR AFT FRAME HAS .5 INCH CRACK AT BS 492.4, S24R, WL 160, RBL 30.  REPAIRED FORWARD CARGO DOOR AFT FRAME AT BS 492.4, S24R, WL160, RBL 30 IAW EA 115924.
